# SDR SWAA2025011579564

- Difficulty date: December 19, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR27L AT AFT CARGO COMPARTMENT 2024-764669<[01] REPLACED ANGLE - SUPPORT LOCATED FLOOR STRUCTURE STA 867 AT LEVEL STR 27L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G AND 51-40-02 AND DWG 149A8102 SHEET: 19 REV: A  MEASURE OF CRACK ON SUPPORT BRACKET: L:0.982? TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: B23394214 AND DUE DATE IS: 06-FEB-25.;[02] TASK COMPLETED
